# SDR RAIA2010042800001

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 21,937 hours, 20,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE LT OVERWING EMERGENCY EXIT SIGN AS BEING INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND RESEATED AN ELECTRICAL CONNECTION AT THE LIGHT ASSEMBLY.  FOLLOW-ON OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS SATISFACTORY.
